Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had sex and took I-pill. Have been bleeding for 8 days. Menses?

i had sex wid my boyfriend... d next day during urination i started bleeding very little like a drop blood ....i took ipill dat day n started bleeding a lot... next day bleeding stoped little... but a drop was cuming everytime... but from yestday i started bleeding heavily again... is it menses or vaginal bleeding ... please tell me am 23 year old.... and bleeeding is since 8 days continuously...
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
Bleeding after emergency contraception that is I Pill is usuall but flow and duration is highly unpredectable.As for as drop of blood before I Pill is concened it could be due loacal trauma during sex.This bleeding is not your menstrual cycle bleedin but because of I Pill..If bleeding doesn't settles down in anther few days consult a gynawcologist who may be able to examine you and may prescribe appropriate treatment.
Hope this answers your question.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor